# SDR C2XA07RI091

- Difficulty date: October 7, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 21,830 hours, 16,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 2416 - EWR - CREW REPORTED HYDRAULIC SYSTEM 1 LOW QTY MESSAGE ON TAXI AND HYDRAULIC SYSTEM 1 FAIL MESSAGE ON DURING GATE RETURN.  DURING TAXI BACK TO GATE, LOSS OF TILLER COMMAND.  EWR MX FOUND HYDRAULIC SYSTEM 1 PRESSURE SWITCH LOOSE.  MX RESECURED PRESSURE SWITCH AND PERFORMED OPERATIONAL CHECKS FOR HYDRAULIC SYSTEM AND TILLER SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
